Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 176, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 5:39 PM EDT for Banks County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 5:39 PM EDT (21:39 UTC)
- Expired
- Jun 12, 2007, 6:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Banks County, GA
The radar
The Greer radar (KGSP), 122 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:55 PM EDT | TSTM WND DMG | 5 N Commerce, GA | 15 TREES...3 ON POWER LINES...WERE REPORTED DOWN ACROSS THE COUNTY. STORE SIGN AT OUTLET MALL WAS PARTIALLY BLOWN OFF A BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 122140 SVRFFC GAC011-122215- /O.NEW.KFFC.SV.W.0176.070612T2139Z-070612T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BANKS COUNTY IN NORTHEAST GEORGIA * UNTIL 615 PM EDT * AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF HOMER...MOVING SOUTHWEST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF CENTRAL AND SOUTH BANKS COUNTY. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3432 8322 3445 8338 3430 8358 3420 8342 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:31 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 12, 3:31 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT TUE JUN 12 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING. COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF -4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL UP TO 2 INCHES AND WIND GUSTS OF 70 MPH. THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY. SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA. TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM PERIODS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA. EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 85 63 83 64 / 50 20 20 40 20 ATLANTA 67 86 68 84 64 / 30 10 10 30 20 BLAIRSVILLE 57 84 59 76 58 / 30 20 20 40 20 CARTERSVILLE 62 87 62 85 63 / 30 10 10 30 20 COLUMBUS 70 88 67 87 66 / 30 10 5 20 10 GAINESVILLE 63 85 65 81 64 / 40 20 20 40 20 MACON 65 89 63 87 65 / 50 10 10 30 20 ROME 61 91 63 88 64 / 30 10 10 30 20 PEACHTREE CITY 60 86 60 84 63 / 30 10 10 30 20 VIDALIA 67 86 64 85 65 / 50 20 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT TUE JUN 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND GUSTY WINDS. .DISCUSSION... A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL GEORGIA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 12, 5:12 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 PM EDT TUE JUN 12 2007 GAZ032-043-044-122145- 512 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN DOUGLAS...COBB AND FULTON COUNTIES UNTIL 545 PM EDT... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MABLETON...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DOUGLAS... COBB AND FULTON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE VININGS...SMYRNA...MABLETON...AUSTELL...SIX FLAGS...LITHIA SPRINGS...SWEETWATER CREEK STATE PARK AND CHAPEL HILL.
Special weather statement, Jun 12, 5:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 PM EDT TUE JUN 12 2007 GAZ102-122145- 521 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN STEWART COUNTY UNTIL 545 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PROVIDENCE CANYON STATE PARK TO TROUTMAN... MOVING SOUTHWEST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS STEWART COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESTVILLE...LUMPKIN...TROUTMAN AND PROVIDENCE CANYON STATE PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 12, 5:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG MARIETTA 33.95N 84.54W
06/12/2007 COBB GA PUBLIC
FEW TREES REPORTED DOWN AT A LOCATION OFF OF MURDDOCK
ROAD.
0448 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E1.00 INCH COBB GA PUBLIC
QUARTER SIZED HAIL REPORTED IN MARIETTA APPROXIMATELY TWO
MILES FROM DOBBINS AFB.
0449 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E1.75 INCH COBB GA PUBLIC
PEA TO GOLFBALL SIZED HAIL REPORTED FROM A LOCATION OFF
OF ROSWELL ROAD.
0449 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E1.25 INCH COBB GA PUBLIC
NICKEL TO HALF DOLLAR SIZED HAIL REPORTED.
0450 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E1.75 INCH COBB GA PUBLIC
GOLFBALL SIZED HAIL REPORTED FROM A LOCATION NEAR EXIT
263 ON I-75.
0454 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E1.75 INCH COBB GA PUBLIC
GOLF BALL SIZED HAIL REPORTED FROM A LOCATION OFF OF CLAY
DRIVE.
&&
GRIFFITHSpecial weather statement, Jun 12, 5:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT TUE JUN 12 2007 GAZ022-023-122200- 533 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN FORSYTH AND HALL COUNTIES UNTIL 600 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OSCARVILLE...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FORSYTH AND HALL COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE COAL MOUNTAIN...CHESTATEE...OSCARVILLE...LAKE LANIER ISLAND...FLOWERY BRANCH...CHESTNUT MOUNTAIN AND ROBERTS CROSSROADS.
Special weather statement, Jun 12, 5:34 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 PM EDT TUE JUN 12 2007 GAZ024-122200- 534 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN BANKS COUNTY UNTIL 600 PM EDT... AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS A FEW MILES NORTH AND EAST HOLLINGSWORTH...AND MOVING SOUTHWEST AT 25 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS BANKS COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOLLINGSWORTH AND HOMER.
Special weather statement, Jun 12, 5:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 PM EDT TUE JUN 12 2007 GAZ043-044-122215- 539 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN DOUGLAS AND FULTON COUNTIES UNTIL 615 PM EDT... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SWEETWATER CREEK STATE PARK...MOVING SOUTHWEST AT 25 MPH. WIND GUSTS OF 45 MPH...FREQUENT LIGHTNING...AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS DOUGLAS AND FULTON COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SWEETWATER CREEK STATE PARK...CHAPEL HILL...MIDWAY AND LITHIA SPRINGS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 35 min |
| Jun 12, 12:01 AM EDT | Severe Thunderstorm Warning | FFC | Marion | 29 min |
| Jun 12, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Taylor | 64 min |
| Jun 12, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 33 min |
| Jun 12, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 38 min |
| Jun 12, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Crawford | 45 min |
| Jun 12, 1:52 AM EDT | Severe Thunderstorm Warning | FFC | Peach | 38 min |
| Jun 12, 2:29 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 20 min |
| Jun 12, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike | 52 min |
| Jun 12, 3:49 AM EDT | Severe Thunderstorm Warning | FFC | Monroe | 29 min |
| Jun 12, 5:04 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 26 min |
| Jun 12, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 28 min |
| Jun 12, 5:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 12, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 16 min |
| Jun 12, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 24 min |
| Jun 12, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 19 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 13 min |
| Jun 12, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 47 min |
| Jun 12, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | White | 36 min |
| Jun 12, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 26 min |
| Jun 12, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 25 min |
| Jun 12, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 14 min |
| Jun 12, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 27 min |
| Jun 12, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 57 min |
| Jun 12, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 35 min |
| Jun 12, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 34 min |
| Jun 12, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Rockdale | 53 min |
| Jun 12, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 34 min |
| Jun 12, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.